DOI QR코드

DOI QR Code

Paranormed I-convergent Double Sequence Spaces Associated with Multiplier Sequences

  • Tripathy, Binod Chandra ;
  • Sen, Mausumi
  • Received : 2012.02.20
  • Accepted : 2013.03.14
  • Published : 2014.06.23

Abstract

In this article we introduce different types of multiplier I-convergent double sequence spaces. We study their different algebraic and topological properties like solidity, symmetricity, completeness etc. The decomposition theorem is established and some inclusion results are proved.

Keywords

Ideal;I-convergence;Pringsheim's sense convergence;regular convergence;multiplier sequence

References

  1. B. C. Tripathy and P. Chandra On some generalized difference paranormed sequence spaces associated with multiplier sequences defined by modulus function, Anal. Theory Appl., 27(1)(2011), 21-27. https://doi.org/10.1007/s10496-011-0021-y
  2. B. C. Tripathy and A. J. Dutta On I-acceleration convergence of sequences of fuzzy real numbers, Math. Modell. Analysis, 17(4)(2012), 549-557. https://doi.org/10.3846/13926292.2012.706656
  3. B. C. Tripathy, B. Hazarika, I-convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11(3)(2008), 543-548.
  4. B. C. Tripathy, B. Hazarika, Paranormed I-convergent sequences spaces, Math. Slo-vaca, 59(4)(2009), 485-494. https://doi.org/10.2478/s12175-009-0141-4
  5. B. C. Tripathy, B. Hazarika, I-convergent sequences spaces defined by Orlicz function, Acta Mathematica Applicatae Sinica, 27(1)(2011), 149-154. https://doi.org/10.1007/s10255-011-0048-z
  6. B. C. Tripathy, B. Hazarika and B. Choudhary Lacunary I-convergent sequences, Kyungpook Math. Journal, 52(4)(2012), 473-482. https://doi.org/10.5666/KMJ.2012.52.4.473
  7. B. C. Triapthy and S. Mahanta, On a class of vector valued sequences associated with multiplier sequences, Acta Math. Applicata Sinica, 20(3)(2004), 487-494. https://doi.org/10.1007/s10255-004-0186-7
  8. B. C. Tripathy, B. Sarma, Statistically convergent difference double sequence spaces, Acta Mathematica Sinica, 24(5) (2008), 737-742. https://doi.org/10.1007/s10114-007-6648-0
  9. B. C. Tripathy, M. Sen, On generalized statistically convergent sequences, Indian Jour. Pure Appl. Math., 32(11)(2001), 1689-1694.
  10. B. C. Tripathy, M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.
  11. B. K. Tripathy, B. C. Tripathy, On I-convergent double sequences, Soochow J. Math., 31(4)(2005), 549-560.
  12. A. Turkmenoglu, Matrix transformation between some classes of double sequences, Jour. Inst. Math. Comp. Sci. (Math. Ser.), 12(1)(1999), 23-31.
  13. H. Altinok, R. Colak and Y. Altin, On a class of statistically convergent difference sequences of fuzzy numbers, Soft Computing, 16(6)(2012), 1029-1034. https://doi.org/10.1007/s00500-011-0800-6
  14. G. Goes, S. Goes, Sequences of bounded variation and sequences of Fourier coefficients, Math. Z., 118(1970), 93-102. https://doi.org/10.1007/BF01110177
  15. G. H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19(1917), 86-95.
  16. P. K. Kamthan, Bases in a certain class of Frechet spaces, Tamkang J. Math., 7(1976), 41-49.
  17. P. Kostyrko, T. Salat, W. Wilczynski, I-convergence, Real Anal. Exchange, 26(2000), 669-686.
  18. C. G. Lascarides, On the equivalence of certain sets of sequences, Indian J. Math., 25(1)(1983), 41-52.
  19. I. J. Maddox, Spaces of strongly summable sequences, Quart J. Math. Oxford, 18(1967), 345-355. https://doi.org/10.1093/qmath/18.1.345
  20. I. J. Maddox, Paranormed sequence spaces generated by infinite matrices, Proc. Camb. Phil. Soc., 64(1968), 335-340. https://doi.org/10.1017/S0305004100042894
  21. H. Nakano, Modular sequence spaces, Proc. Japan Acad., 27(1951), 508-512. https://doi.org/10.3792/pja/1195571225
  22. D. Rath, B. C. Tripathy, Matrix maps on sequence spaces associated with sets of integers, Indian Jour. Pure Appl. Math., 27(2)(1996), 197-206.
  23. T. Salat, B. C. Tripathy, M. Ziman, On some properties of I-convergence, Tatra Mt. Math. Publ., 28(2004), 279-286.
  24. T. Salat, B. C. Tripathy, M. Ziman, On Iconvergence field, Italian Jour. Pure Appl.Math., 17(2005), 45-54.
  25. S. Simons, The spaces l($p_v$) and m($p_v$), Proc. London Math. Soc., 15(1965), 422-436.
  26. B. C. Tripathy, Matrix transformation between some classes of sequences, J. Math. Anal. Appl., 206(1997), 448-450. https://doi.org/10.1006/jmaa.1997.5236
  27. B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34(3)(2003), 231-237.
  28. B. C. Tripathy, On generalized difference paranormed statistically convergent se-quences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.
  29. Y. Altin, A note on lacunary statistically convergent double sequences of fuzzy numbers, Commun. Korean Math Soc., 23(2)(2008), 179-185. https://doi.org/10.4134/CKMS.2008.23.2.179
  30. Y. Altin, M. Mursaleen and H. Altinok, Statistical summability (C,1) for sequences of fuzzy real numbers and a Tauberian theorem, Journal of Intelligent & Fuzzy Systems, 21(6)(2010), 379-384.
  31. H. Altinok, Y. Altin and M. Isiki, Statistical convergence and strong p-Cesµaro sum-manility of order in sequences of fuzzy numbers, Iranian Journal of Fuzzy Systems, 9(2)(2012), 65-75.

Cited by

  1. Spaces of Ideal Convergent Sequences of Bounded Linear Operators pp.1532-2467, 2018, https://doi.org/10.1080/01630563.2018.1477797